# SDR AALA202502285850

- Difficulty date: February 27, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 75,667 hours, 29,474 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Cover Plate
- Part number: P18511
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT ATG ANTENNA/COVER PLATE BETWEEN FR 56 AND FR 57, BETWEEN S42L AND S43L. REPLACED COVER PLATE PER SRM 51-72-11.
